Shape operator of slant submanifolds in Sasakian space forms
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 63-76
Published online March 1, 2003
Young Ho Kim, Chul Woo Lee, and Dae Won Yoon
Kyungpook National University, Kyungpook National University, Kyungpook National University
Abstract : In this article, we establish relations between the sectional curvature and the shape operator and also between the $k$-Ricci curvature and the shape operator for a slant submanifold in a Sasakian space form of constant $\varphi$- sectional curvature with arbitrary codimension.
Keywords : mean curvature, sectional curvature, shape operator, $k$-Ricci curvature, Sasakian space forms
MSC numbers : 53C40, 53C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd